Alert archive / Wisconsin / Small Craft Advisories in 2012

Small Craft Advisory 63, NWS Milwaukee, WI

September 7, 2012

NWS Milwaukee, WI issued this small craft advisory at Sep 7, 2012, 3:46 AM CDT. It took effect at Sep 7, 2012, 7:00 PM CDT. It was in force for 21 hr.

The area

The counties it named.

The facts

Issued
Sep 7, 2012, 3:46 AM CDT (08:46 UTC)
In effect from
Sep 7, 2012, 7:00 PM CDT
Expired
Sep 8, 2012, 3:46 PM CDT
In force
21 hr
Issued by
NWS Milwaukee, WI

The text

As transmitted, in the capitals the NWS used until 2016.

417 
WHUS73 KMKX 070846
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
346 AM CDT FRI SEP 7 2012

...GUSTY WINDS EXPECTED TONIGHT INTO SATURDAY...

.A TIGHTENING PRESSURE GRADIENT ASSOCIATED WITH DEVELOPING LOW
PRESSURE TO THE SOUTH OF LAKE MICHIGAN IS EXPECTED LATER TODAY AND
TONIGHT. IN ADDITION...INCREASINGLY UNSTABLE CONDITIONS OVER THE
LAKE WILL RESULT IN GUSTY NORTH WINDS DEVELOPING OVER THE NEAR
SHORE WATERS LATE TODAY AND THIS EVENING. NORTH WINDS MAY GUST TO
30 KNOTS TONIGHT. 

THE INCREASING WINDS WILL ALSO CAUSE WAVES TO INCREASE TO 3 TO 6 FEET...
WITH THE HIGHEST WAVES EXPECTED TOWARD THE OPEN WATER. THE
UNSTABLE CONDITIONS MAY ALSO RESULT IN AN ISOLATED WATER SPOUT THIS
EVENING.

LMZ643>646-071700-
/O.NEW.KMKX.SC.Y.0063.120908T0000Z-120908T2100Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
346 AM CDT FRI SEP 7 2012

...SMALL CRAFT ADVISORY IN EFFECT FROM 7 PM THIS EVENING TO 4 PM
CDT SATURDAY...

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A
SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 7 PM THIS EVENING
TO 4 PM CDT SATURDAY. 

* WINDS: SOUTH WINDS 5 TO 15 KNOTS WILL TURN TO THE NORTH AND
  INCREASE TO 15 TO 25 KNOTS THIS EVENING. GUSTS TO 30 KNOTS ARE
  POSSIBLE TONIGHT.

* WAVES: 1 TO 2 FEET TODAY WILL INCREASE TO 3 TO 6 FEET TONIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
WWW.WEATHER.GOV/MKX

MBK
6 follow-up statements
119 
WHUS73 KMKX 071431
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
931 AM CDT FRI SEP 7 2012

...GUSTY WINDS TONIGHT INTO SATURDAY...

.A TIGHTENING PRESSURE GRADIENT ASSOCIATED WITH DEVELOPING LOW
PRESSURE TO THE SOUTH OF LAKE MICHIGAN IS EXPECTED LATER TODAY
AND TONIGHT. IN ADDITION...INCREASINGLY UNSTABLE CONDITIONS OVER
THE LAKE WILL RESULT IN GUSTY NORTH WINDS DEVELOPING OVER THE
NEAR SHORE WATERS LATE TODAY AND THIS EVENING. NORTH WINDS MAY
GUST TO 30 KNOTS TONIGHT.

THE INCREASING WINDS WILL ALSO CAUSE WAVES TO INCREASE TO 3 TO
6 FEET... WITH THE HIGHEST WAVES EXPECTED TOWARD THE OPEN WATER.
THE UNSTABLE CONDITIONS MAY ALSO RESULT IN AN ISOLATED WATERSPOUT
THIS EVENING.

LMZ643>646-072245-
/O.CON.KMKX.SC.Y.0063.120908T0000Z-120908T2100Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
931 AM CDT FRI SEP 7 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 PM THIS EVENING
TO 4 PM CDT SATURDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 PM THIS EVENING
TO 4 PM CDT SATURDAY. 

* WINDS: SOUTH WINDS 5 TO 15 KNOTS WILL BECOME THE NORTH AND
  INCREASE TO 15 TO 25 KNOTS THIS EVENING. GUSTS TO 30 KNOTS ARE
  POSSIBLE TONIGHT.

* WAVES: 1 TO 2 FEET TODAY WILL INCREASE TO 3 TO 6 FEET TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
MRC

WWW.WEATHER.GOV/MKX
325 
WHUS73 KMKX 072039
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
339 PM CDT FRI SEP 7 2012

...GUSTY WINDS TONIGHT INTO SATURDAY...

.A TIGHTENING PRESSURE GRADIENT ASSOCIATED WITH DEVELOPING LOW
PRESSURE TO THE SOUTH OF LAKE MICHIGAN IS EXPECTED THIS EVENING.
IN ADDITION...INCREASINGLY UNSTABLE CONDITIONS OVER THE LAKE WILL
RESULT IN GUSTY NORTH WINDS DEVELOPING OVER THE NEAR SHORE WATERS
LATE TODAY AND THIS EVENING. NORTH WINDS MAY GUST TO 30 KNOTS
TONIGHT.

THE INCREASING WINDS WILL ALSO CAUSE WAVES TO INCREASE TO 3 TO
6 FEET... WITH THE HIGHEST WAVES EXPECTED TOWARD THE OPEN WATER.
THE UNSTABLE CONDITIONS MAY ALSO RESULT IN AN ISOLATED WATERSPOUT
THIS EVENING.

LMZ643>646-080445-
/O.CON.KMKX.SC.Y.0063.120908T0000Z-120908T2100Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
339 PM CDT FRI SEP 7 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 PM THIS EVENING
TO 4 PM CDT SATURDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 PM THIS EVENING
TO 4 PM CDT SATURDAY. 

* WINDS: NORTH WINDS 5 TO 15 KNOTS WILL INCREASE TO 15 TO 25
  KNOTS THIS EVENING. GUSTS TO 30 KNOTS ARE POSSIBLE TONIGHT.

* WAVES: 1 TO 2 FEET WILL INCREASE TO 3 TO 6 FEET TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
MRC

WWW.WEATHER.GOV/MKX
810 
WHUS73 KMKX 080210
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
910 PM CDT FRI SEP 7 2012

...GUSTY WINDS TONIGHT INTO SATURDAY...

.A TIGHTENING PRESSURE GRADIENT ASSOCIATED WITH DEVELOPING LOW
PRESSURE TO THE SOUTH OF LAKE MICHIGAN IS EXPECTED OVERNIGHT. IN
ADDITION...INCREASINGLY UNSTABLE CONDITIONS OVER THE LAKE DUE TO
THE CONTRAST OF COOLER AIR FLOWING OVER THE WARM WATERS WILL
RESULT IN GUSTY NORTH WINDS DEVELOPING OVER THE NEAR SHORE WATERS.
NORTH WINDS MAY GUST TO 30 KNOTS TONIGHT.

THE INCREASING WINDS WILL ALSO CAUSE WAVES TO INCREASE TO 3 TO
6 FEET... WITH THE HIGHEST WAVES EXPECTED TOWARD OPEN WATER. 

LMZ643>646-081015-
/O.CON.KMKX.SC.Y.0063.000000T0000Z-120908T2100Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
910 PM CDT FRI SEP 7 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM CDT
SATURDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM CDT SATURDAY.

* WINDS: NORTH TO NORTHWEST WINDS 15 TO 25 KNOTS. GUSTS TO 30
  KNOTS ARE POSSIBLE TONIGHT.

* WAVES: 1 TO 2 FEET WILL INCREASE TO 3 TO 6 FEET TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$


WWW.WEATHER.GOV/MKX
474 
WHUS73 KMKX 080846
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
346 AM CDT SAT SEP 8 2012

...GUSTY WINDS TONIGHT INTO SATURDAY...

.A TIGHT PRESSURE GRADIENT BETWEEN LOW PRESSURE OVER THE EASTERN
GREAT LAKES AND HIGH PRESSURE OVER THE PLAINS WILL PRODUCE GUSTY
NORTHWEST TO WEST WINDS OVER LAKE MICHIGAN THIS MORNING...WITH
THE WINDS SLOWLY EASING INTO THE AFTERNOON HOURS.

THE GUSTY WINDS WILL KEEP WAVE HEIGHTS AT SMALL CRAFT
CRITERIA...ESPECIALLY TOWARD OPEN WATER...INTO THE AFTERNOON. IF
WINDS TURN WEST EARLIER THAN CURRENTLY EXPECTED...WAVES MAY
DECREASE WITH THE SHORTER FETCH BELOW CRITERIA BEFORE THE CURRENT
EXPIRATION TIME.

LMZ643>646-081700-
/O.CON.KMKX.SC.Y.0063.000000T0000Z-120908T2100Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
346 AM CDT SAT SEP 8 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM CDT THIS
AFTERNOON...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM CDT THIS
AFTERNOON. 

* WINDS: NORTHWEST WINDS 15 TO 25 KNOTS...BACKING WEST 10 TO 15
  KNOTS THIS AFTERNOON.

* WAVES: 3 TO 5 FEET DECREASING TO 2 TO 4 FEET THIS AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

REM
WWW.WEATHER.GOV/MKX
027 
WHUS73 KMKX 081437
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
937 AM CDT SAT SEP 8 2012

...GUSTY WINDS AND HIGH WAVES UNTIL LATE THIS AFTERNOON...

.A TIGHT PRESSURE GRADIENT BETWEEN LOW PRESSURE OVER THE EASTERN
GREAT LAKES...AND HIGH PRESSURE OVER THE PLAINS...WILL PRODUCE
GUSTY NORTHWEST TO WEST WINDS OVER LAKE MICHIGAN TODAY. THE WINDS
WILL SLOWLY EASE THIS AFTERNOON. THE GUSTY WINDS WILL KEEP WAVE
HEIGHTS AT SMALL CRAFT ADVISORY LEVELS INTO THE EARLY AFTERNOON
HOURS...ESPECIALLY TOWARD THE OPEN WATERS. WAVES SHOULD SUBSIDE
BY LATE THIS AFTERNOON.

LMZ643>646-082100-
/O.CON.KMKX.SC.Y.0063.000000T0000Z-120908T2100Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
937 AM CDT SAT SEP 8 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM CDT THIS
AFTERNOON...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM CDT THIS
AFTERNOON. 

* WINDS: NORTHWEST WINDS 15 TO 25 KNOTS...BACKING WEST 10 TO 20
  KNOTS THIS AFTERNOON.

* WAVES: 3 TO 7 FEET LATE THIS MORNING...DECREASING TO 2 TO 4
  FEET BY LATE THIS AFTERNOON. WAVES HIGHER TOWARD THE OPEN
  WATERS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
WOOD
WWW.WEATHER.GOV/MKX
597 
WHUS73 KMKX 082046
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
346 PM CDT SAT SEP 8 2012

...WINDS AND WAVES HAVE SUBSIDED...

.WINDS AND WAVES HAVE SUBSIDED BELOW SMALL CRAFT ADVISORY LEVELS.
THUS...THE SMALL CRAFT ADVISORY HAS BEEN CANCELLED.

LMZ643>646-082200-
/O.CAN.KMKX.SC.Y.0063.000000T0000Z-120908T2100Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
346 PM CDT SAT SEP 8 2012

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS CANCELLED
THE SMALL CRAFT ADVISORY. 

WINDS AND WAVES HAVE SUBSIDED BELOW SMALL CRAFT ADVISORY LEVELS.
THUS...THE SMALL CRAFT ADVISORY HAS BEEN CANCELLED.

$$
WOOD
WWW.WEATHER.GOV/MKX

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before this small craft advisory went out at Sep 7, 3:30 AM CDT, 16 minutes earlier.

Area forecast discussion, Sep 7, 3:30 AM CDT, 16 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
330 AM CDT FRI SEP 7 2012

.TODAY AND TONIGHT...FORECAST CONFIDENCE - MEDIUM.

VIGOROUS MID LEVEL SHORT WAVE WILL TEAM WITH INCREASING
BAROCLINICITY ACROSS SOUTHERN WISCONSIN TO BRING NMRS SHRA TO THE
AREA TODAY INTO EARLY THIS EVENING.  IMPRESSIVE LAYER Q-VECTOR
CONVERGENCE REACHING 30 UNITS SPREADS INTO SOUTHERN WI THIS MRNG AND
EARLY AFTERNOON BEFORE EXITING THE EAST THIS EVENING.  LAYER FN
VECTOR RESPONSE TO 2D FULL WIND FRONTOGENESIS ALSO SPREADS ACROSS
SOUTHERN WI DURING THIS TIME AS WELL. IN ADDITION...STRONG
ISENTROPIC OMEGA ON 305 THETA SFC SPREADS ACROSS SRN WI LATER THIS
MRNG THRU MID-AFTN.

SRN WI WL REMAIN ON NRN FRINGE OF PIVOTING AND WEAKENING LOW LEVEL
JET FOCUSING CONVECTION OVER IA ATTM.  SCT -SHRA AND ISOLD T FROM
THIS FORCING EXPD EARLY THIS MRNG.  SHRA ALREADY BEGINNING TO
INCREASE TO THE NORTH AROUND KRST AND KONA IN RESPONSE TO INCREASING
FRONTOGENESIS.  THINKING MORE SCT -SHRA EARLY THIS MRNG WL BECOME
MORE NUMEROUS DURING THE MRNG AND AFTERNOON...AND THEN DIMINISH FROM
WEST TO EAST DURING THE AFTN INTO THE EARLY EVE.  WILL HAVE TO WATCH
CLOUDS TONIGHT AS THEY MAY HANG ON A BIT LONGER DUE TO BUILDING
THICKNESS TROUGH INTO SOUTHERN WI...ESPECIALLY IN THE EAST. WILL
CARRY T MENTION IN SOUTH DUE TO LINGERING ELEVATED WEAK INSTABILITY
INTO THE AFTN.

SATURDAY AND SATURDAY NIGHT - CONFIDENCE...MEDIUM
MAIN FOCUS WILL BE ON SHORTWAVE DROPPING SOUTHEAST ON WESTERN SIDE
OF ADVANCING UPPER TROUGH. WINDOW FOR PRECIP POTENTIAL IS MID
AFTERNOON INTO MID EVENING. NAM BUFKIT SOUNDINGS SHOW A FAIRLY DRY
AND STABLE SOUNDING WITH THE NAM ITSELF NOT PAINTING ANY QPF.
GFS/ECMWF/GEM SHOW LIGHT PRECIP IN THE AFOREMENTIONED WINDOW.
WEAK THERMAL RIDGE POKES ACROSS SRN/CNTRL WI BEFORE COLD ADVECTION
KICKS IN DURING THE EVENING.

SUNDAY - CONFIDENCE...MEDIUM
STEADY NNW UPPER FLOW AS TROUGH AXIS PULLS FURTHER AWAY. 850
MILLIBAR RIDGE AXIS SHIFTS INTO IOWA WITH SURFACE HIGH BECOME
ESTABLISHED ACROSS WI. 925 TEMPS AVERAGING 12-14C YIELDS HIGHS IN
THE UPPER 60S TO LOW 70S.

MONDAY AND TUESDAY - CONFIDENCE...MEDIUM
BROAD 500 MILLIBAR ANTICYCLONIC FLOW ACROSS THE CWA THIS PERIOD.
SURFACE/850 HIGHS TO THE EAST. A WARMER SOUTHERLY REGIME KICKS IN.
925 TEMPS SLOW TO RESPOND MONDAY...BUT A SLIGHT WARMING NOTED. A
MORE PRONOUNCED WARMING ON TUESDAY WITH 925 TEMPS BACK TO THE UPPER
TEENS TO LOW 20S CELSIUS.

WEDNESDAY AND THURSDAY - CONFIDENCE...LOW
MAIN QUESTION IS HANDLING POPS WITH MODEL TO MODEL INCONSISTENCIES
WITH FRONT. GEMNH AND GFS SUGGEST PRECIP ALONG THE FRONT WHILE 00Z
ECMWF FAIRLY CONSISTENT IN KEEPING THINGS DRY. UPPER FLOW BECOMES
MORE FAVORABLE FOR RIPPLES TO RIDE ALONG BOUNDARY AND GENERATE SOME
PRECIP THOUGH MOISTURE RETURN IS A CONCERN. 12Z ECMWF AND 00Z GFS
SUPPORTED DECENT POPS FOR THURSDAY WHILE NEW 00Z ECMWF HAS COME IN A
LOT DRIER LOOKING. CONSENSUS WAS REACHED TO TRIM THE POPS DOWN TO
SLIGHT CHANCE CATEGORY FOR NOW.

&&

.AVIATION/12Z TAFS/...VFR CONDITIONS THIS MORNING SHOULD YIELD TO
PERIOD OF MVFR CIGS ASSOCIATED WITH SHRA THIS AFTN.  LOW CLOUDS
LIKELY TO STICK AROUND INTO THE EVENING ASSOCIATED WITH LOW LEVEL
COLD AIR ADVECTION. DRIER AIR SHOULD HELP TO ERODE LOW CLOUDS LATER
IN THE NIGHT OR EARLY SATURDAY.  ISOLD T EXPCD WITH STRONG DYNAMICS
TODAY.

&&

.MARINE...TIGHTENING PRESSURE GRADIENT ASSOCIATED WITH DEEPENING LOW
PRESSURE MOVING ALONG A FRONTAL BOUNDARY TO THE SOUTH OF LAKE
MICHIGAN ALONG WITH A STEEPENING LOW LEVEL LAPSE RATE WILL RESULT IN
GUSTY NORTH WINDS REACHING SMALL CRAFT ADVISORY LEVELS TONIGHT INTO
SATURDAY.  LATEST MODIS IMAGERY SHOWS LAKE SURFACE TEMPERATURE IN
THE NEARSHORE WATERS 68-70F.  STRONG LOW LEVEL COLD AIR ADVECTION IS
EXPECTED TO INCREASE THE DELTA-T OVER THE LAKE TO 12-13 DEGREES THIS
EVENING WITH CONVECTIVE CLOUD DEPTH INCREASING TO 15 TO 20K.
WATERSPOUT INDEX INCREASES TO 8 TO 10 UNITS. WL ADD MENTION OF
WATERSPOUTS TO HWO FOR LATE AFTERNOON INTO THE EVENING.  SCATTERED
SHRA THIS MORNING GIVING WAY TO OCNL SHRA THIS AFTN AND EARLY
EVE.

&&

.MKX WATCHES/WARNINGS/ADVISORIES...
WI...NONE.
LM...SMALL CRAFT ADVISORY FROM 7 PM THIS EVENING TO 4 PM CDT SATURDAY
     FOR LMZ643>646.

&&

TODAY/TONIGHT AND AVIATION/MARINE...MBK
SATURDAY THROUGH THURSDAY...COLLAR
Hazardous weather outlook, Sep 6, 3:31 PM CDT, 12 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
331 PM CDT THU SEP 6 2012

WIZ046-047-051-052-056>060-062>072-070845-
MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE-
WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE-
LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA-
331 PM CDT THU SEP 6 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN.

.DAY ONE...TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

LMZ643>646-070845-
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
331 PM CDT THU SEP 6 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN.

.DAY ONE...TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

BRISK NORTH WINDS WILL DEVELOP AS LOW PRESSURE PASSES TO THE SOUTH
AND EAST OF LAKE MICHIGAN FOR FRIDAY AND SATURDAY. THE BRISK WINDS
AND RESULTANT HIGH WAVES WILL LIKELY RESULT IN A SMALL CRAFT
ADVISORY.

SMALL CRAFT ADVISORY CONDITIONS MAY DEVELOP ONCE AGAIN FOR TUESDAY
AND TUESDAY EVENING AS BREEZY SOUTHWEST WINDS DEVELOP IN RESPONSE
TO STRONG LOW PRESSURE MOVING EAST ACROSS SOUTHERN CANADA.

GEHRING

WWW.WEATHER.GOV/MKX

Nearby

Small Craft Advisories in Wisconsin, 2012Every small craft advisory in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.